# SDR S2YA05008

- Difficulty date: January 31, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3160 · Central Display
- Part: Processor
- Part number: 6229682002
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, THE CREW REPORTED BOTH CAPTAIN`S DISPLAY TUBES FAILED, THEY RETURNED TO THE GATE FOR MECHANIC.  MECHANIC SWAPPED THE DPU-84 DISPLAY PROCESSORS AND ALL DISPLAYS WERE OPERATIONAL, WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE. (K)
